MAUDE Adverse Event Report: LDR MÉDICAL ROI-C ANCHORING PLATE; ROI-C TITANIUM-COATED IMPLANT SYSTEM

LDR MÉDICAL ROI-C ANCHORING PLATE; ROI-C TITANIUM-COATED IMPLANT SYSTEM
Catalog Number MC1005T
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an roi-c cage and plate fractured intra-operatively.The cage fractured on the anterior surface where the plates snap into place; the fracture piece was recovered.The second plate looks to have fractured.An awl was used to prior to installing the first plate as the patient had hard bone, but it was not used prior to introduction of the second plate.The full construct remains implanted because it was well-positioned.There was a short delay without patient impacts.This is report one of two for this event.
 
Additional Manufacturer Narrative
Device evaluation: product not returned, however photographs and x-rays were provided showing the fractures.The complaint is confirmed.Root cause: root cause was unable to be determined.This event could possibly be attributed to not using the second starter awl or the patient having hard bone.Dhr review: per dhr review, the parts were likely conforming when they left zimvie control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.Reference report 3004788213-2022-00060.

Brand Name
ROI-C ANCHORING PLATE
Common Device Name
ROI-C TITANIUM-COATED IMPLANT SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key15218557
Report Number3004788213-2022-00059
Device Sequence Number15121354
Product Code OVE
UDI-Device Identifier03662663016971
UDI-Public(01)03662663016971(17)270201(10)289294/12
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K151934
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC1005T
Device Lot Number289294/12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2022
Initial Report FDA Received Date08/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age46 YR
Patient SexMale